# SDR SWAA2024022949816

- Difficulty date: February 7, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 675 Rbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB AT STA 675 RBL 42. CRACK LENGTH : 0.531'.<[01] ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60 REF B737-700 SRM 53-40-51-2R-2 TABLE 201 FIG 202.;[02] VERIFIED STEP 1; REPAIR ACCOMPLISHED
